# SDR JJBA20220506021

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,152 hours, 26,746 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR GUSSET HAS MULTIPLE AREAS OF CORROSION FR 23-25 BL0. REMOVED AND REPLACED CENTER FLOOR GUSSET AT FR 24-29 BL0. NO DEFECTS NOTED AT THIS TIME
